# SDR CA191004020

- Difficulty date: July 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 3094334
- Condition: Inoperative
- Location: Capt Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN SIDE PITCH TRIM SWITCH INOPERATIVE AFTER TAKEOFF. FOS SIDE WORKS FINE, RETURNED TO FIELD.CORRECTIVE ACTION: REMOVED AND REPLACED THE CAPTAIN PITCH TRIM SWITCH IN REFERENCE TO CRJ 200 AMM 27-41-05. (TC# 20191004020)
